Table of Contents
ISRN Algebra
Volume 2013, Article ID 935905, 10 pages
http://dx.doi.org/10.1155/2013/935905
Research Article

On Cubic KU-Ideals of KU-Algebras

1Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
2Department of Mathematics, Ain Shams University, Roxy, Cairo, Egypt
3Department of Mathematics, Faculty of Science, Jazan University, Jazan, Saudi Arabia

Received 30 August 2012; Accepted 19 October 2012

Academic Editors: K. P. Shum and A. Vourdas

Copyright © 2013 Naveed Yaqoob et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of cubic KU-ideals of KU-algebras and several results are presented in this regard. The image, preimage, and cartesian product of cubic KU-ideals of KU-algebras are defined.